# SDR CA120802015

- Difficulty date: July 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Engine: Cont IO240A
- Propeller: Snsnch W69EK63
- System (JASC): 7414 · Magneto/Distributor
- Part: Cotter Pin
- Part number: M2556
- Condition: Broken
- Location: Magneto
- Part time: 310 hours
- Component: Magneto, Champion
- Component part number: 43094310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION WHILE CHANGING THE ENGINE OIL, WE FOUND A SMALL PIECE OF COTTER PIN ON THE OIL DRAIN PLUG MAGNET.  BOTH MAGNETO WERE REMOVED AND THE PIECE WAS CONFIRMED COMING FROM THE MAG GEAR NUT.  2 NEW COTTER PIN, PN M2556 WERE INSTALLED IAW SB 03-7 AND ACFT WAS RETURNED TO SERVICE.  WE WERE UNABLE TO DETERMINE THE PN OF THE BROKEN, PIN DUE TO THE CONDITION.
